MAUDE Adverse Event Report: Pringy SKINVIVE by JUVEDERM XC 2x1 mL; implant, dermal, for aesthetic use

Pringy SKINVIVE by JUVEDERM XC 2x1 mL; implant, dermal, for aesthetic use
Catalog Number 98307
Medical Device Problem Codes Off-Label Use (1494); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 08/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A healthcare professional reported that a patient was injected with 0.3 ml of skinvive¿ by juvéderm® in the forehead and between the brows.Post injection the hcp noticed that the injected area looked red, and they saw a little white spot in the glabella.The hcp stated that the skin was blanched, and they thought it was an occlusion.The hcp treated the patient with a box of hylenex and the patient was injected 1 month later with 0.4 ml of hylenex again.About 5 months after onset patient also undwerwent an ipl(intense pulse light) therapy for the redness and a vi peel about two weeks later.Event ongoing.
 
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was discarded.The event is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.This is a known potential adverse event addressed in the product labeling.

Brand Name
SKINVIVE by JUVEDERM XC 2x1 mL
Common Device Name
implant, dermal, for aesthetic use
Manufacturer (Section D)
Pringy
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
Pringy
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key24736652
Report Number3005113652-2026-00298
Device Sequence Number18690043
Product Code LMH
UDI-Device Identifier10840228300066
UDI-Public(01)10840228300066(10)1000676877(11)231010(17)250910
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/10/2025
Device Catalogue Number98307
Device Lot Number1000676877
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer08/07/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale